# SDR ASAA2020082433061

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 45,794 hours, 13,834 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 SHOWS FAIL.  GROUNDED - YES.  ACCOMPLISHED B737-800 FIM 23-11 TASK 802, HF2 OPS NORMAL.  GROUND VERIFICATION GOOD.
